Please use this identifier to cite or link to this item: http://cybertesis.uni.edu.pe/handle/uni/17476
Title: Percolación de lados sobre ℤd y el Teorema de Harris-Kesten
Authors: Cerda Hernández, J.
Keywords: Percolación;Decaimiento exponencial;Unicidad del clúster infinito;Fórmula de Russo
Issue Date: Dec-2013
Publisher: Universidad Nacional de Ingeniería
Citation: Cerda Hernández, J. (2013). Percolación de lados sobre ℤd y el Teorema de Harris-Kesten . REVCIUNI, 16(1).
Series/Report no.: Volumen;16
Número;1
Abstract: Estas notas son basadas en un minicurso "Modelos de percolación" que el autor dio en enero de 2014 en la Universidad Nacional de Ingeniería. El objetivo fue introducir un primer curso autocontenido sobre modelos de percolación, que es uno de los modelos más simples de la física estadística en presentar transición de fase, y desarrollar las herramientas necesarias para mostrar el celebrado resultado debido a Harris [8] y Kesten [l] sobre el cálculo exacto de Pe para percolación de lados en Z2.
These lecture notes are based on a mini-course "Percolation models" which I taught at National University of Engineering in January 2014. The goal was to try to develop a first self-contained course in percolation models, that is one of the simplest models of statistical physics exhibiting a phase transition, and present some fundamental tools that we use in the formulation and proof of Harris-Kesten Theorem (see [8] and [l]) on the exact value of the critical probability Pe for bond percolation on Z2.
URI: http://cybertesis.uni.edu.pe/handle/uni/17476
ISSN: 1813 – 3894
E-mail: javier@ime.usp.br
Rights: info:eu-repo/semantics/embargoedAccess
Appears in Collections:Vol. 16 Núm. 1 (2013)

Files in This Item:
File Description SizeFormat 
REVCIUNI_Vol16-n1-Art.2.pdf847,25 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons

Indexado por:
Indexado por Scholar Google LaReferencia Concytec BASE renati ROAR ALICIA RepoLatin UNI